# SDR CALA2011032800212

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 63,416 hours, 16,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM 1641 BL 0 HAS CORROSION.  REMOVED CORROSION FROM FLOORBEAM STA 1641.  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE SECTION AND SPLICED IN NEW SECTION.  REF S SRM 53-00-51 REPAIR 3.
